MathSciNet Relay Station
MathSciNet bibliographic data
MR875389 (88e:43002) 43A05 (03E55 28C10)
Zakrzewski, Piotr The existence of universal invariant semiregular measures on groups. Proc. Amer. Math. Soc. 99 (1987), no. 3, 507–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement